# SDR FDEA202209052207

- Difficulty date: September 5, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 51,311 hours, 24,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Socket
- Part number: 2506500994001
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BLOCK IN THE SLIDE ARM LIGHT ON DOOR L1 IS BURNT OUT.   SERVICED L1 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT  WITH NEW BULB WITH NO HELP. TRIED WITH THE LENS &  BULB HOLDER OF THE OTHER SIDE WITH NO HELP.  CONFIRMED GOOD ADJUSTEMENT OF THE GIRT BAR & ITS ASSOCIATED PROX SWITCHES S10214 & S10215 IAW AMM  52-11-25-5.  REPLACED LIGHT ASSY AND L1 SLIDE KORY SWITCH, TEST OK. ORIG SUB DATE:  9/6/2022
